# SDR SWAA2020060887632

- Difficulty date: May 17, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB, INTERCOSTAL LOCATED BETWEEN BS767 TO BS787, RBL9 AND WL148.5 AT AFT CARGO COMPARTMENT.  REPLACED WEB, INTERCOSTAL AND FASTENERS LOC BS767 TO BS787, RBL9 AND WL148.5 AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND DRAWING 146A8130 REV B.
